# SDR ABXA010434

- Difficulty date: July 25, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: S49258487075T665
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AND EXFOLIATION ON CENTER TRACK AT F.S. 325. REPLACED SEAT TRACK SECTION IAW DC-9 SSRM K05406.
